MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 20 CM FR14

WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 20 CM FR14
Model Number 40314
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The incident concern usage of lofric nelaton intermittent urinary catheter which occurred in austria.Patient claimed that she had used lofric 20 cm catheter nelaton (straight tip) fr 14 and experienced that the catheter tip was catheter tip was rough and was consequently injured.The patient consulted medical care because of soreness and bleeding.No further information has been received.
 
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC
Common Device Name
LOFRIC NELATON 20 CM FR14
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
mölndal, 43121
SW  43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
mölndal, SE-43 121
SW   SE-43121
Manufacturer Contact
ulrika skogbäck
aminogatan 1
p.o.box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key15257615
Report Number3009632672-2022-00004
Device Sequence Number12233994
Product Code EZD
UDI-Device Identifier07392532135132
UDI-Public07392532135132
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40314
Device Catalogue Number4031440
Device Lot Number621673
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale